MAUDE Adverse Event Report: Verathon Medical ULC BFlex 2 Regular 5.0 Single-Use Bronchoscope; BRONCHOSCOPE (FLEXIBLE OR RIGID)

Verathon Medical ULC BFlex 2 Regular 5.0 Single-Use Bronchoscope; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0423
Medical Device Problem Codes Degraded (1153); Material Disintegration (1177); Flaked (1246)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Foreign Body In Patient (2687)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury

Brand Name
BFlex 2 Regular 5.0 Single-Use Bronchoscope
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
Verathon Medical ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011--821
+1(425)629-5760
MDR Report Key50260403
Report Number9615393-2026-00113
Device Sequence Number16124282
Product Code EOQ
UDI-Device Identifier00879123008565
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model Number0570-0423
Device Catalogue Number0570-0449
Device Lot NumberKS241800
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown